Drug Eruption / Toxicoderma / Drug Fever Quiz

Check your symptoms and
find possible causes with AI for free

Reviewed By:

Yuta Sasaoka

Yuta Sasaoka, MD (Pediatrics)

From our team of 50+ doctors

Please choose the symptom you are most concerned about.

It will help us optimise further questions for you.

By starting the symptom checker, you agree to the Privacy Policy and Terms of Use

Find another symptom

How Ubie can help you

With an easy 3-min questionnaire, Ubie's AI-powered system will generate a free report on possible causes.

Your symptoms

Input your symptoms

Our AI

Our AI checks your symptoms

Your report

You get your personalized report

Personalized Report

✔︎  When to see a doctor

✔︎  What causes your symptoms

✔︎  Treatment information etc.

Just 3 minutes.
Developed by doctors.

Learn more about Drug eruption / toxicoderma / drug fever

Content updated on Sep 20, 2022

What is drug eruption / toxicoderma / drug fever?

A severe allergic reaction often caused by medications in the body.

Symptoms of drug eruption / toxicoderma / drug fever

  • Skin over the entire body is red

  • Rashes appeared after taking medicine

  • Rash over my entire body

  • Skin problem on the chest, tummy or back

  • Possible contact with an allergy trigger

  • Rashes or fever, 2 to 6 weeks after starting a new medication

  • Skin abnormality

  • Recently started a new medication, from 3 days to 1 month ago

Questions your doctor may ask to check for drug eruption / toxicoderma / drug fever

Your doctor may ask these questions to diagnose drug eruption / toxicoderma / drug fever

  • Do you have skin redness over the whole body?

  • Did you develop bumps on your skin after taking the medication?

  • Do you have a rash all over your body instead of just one area?

  • Do you have any symptoms on the skin of your stomach, chest or back?

  • Have you had contacted with anything that may cause or is known to cause allergic reactions?

Treatment for drug eruption / toxicoderma / drug fever

The exact treatment depends on the type of reaction. However, in all cases, the priority is to identify and stop the culprit drug. The doctor may prescribe creams to reduce inflammation, and oral medications to reduce itch.

View the symptoms of Drug eruption / toxicoderma / drug fever

Reviewed By:

Yuta Sasaoka

Yuta Sasaoka, MD (Pediatrics)

From our team of 50+ doctors

Just 3 minutes.
Developed by doctors.

Ubie is supervised by 50+ medical experts worldwide

Shohei Harase

Shohei Harase, MD

Neurology

Kameda Medical Center, Japan

Sanshiro Kato

Sanshiro Kato, MD

Emergency department

Kawai Clinic, Japan

Yu Shirai

Yu Shirai, MD

Psychiatry

Yotsuya Yui Clinic, Japan

Yoshinori Abe

Yoshinori Abe, MD

Internal medicine

Co-founder of Ubie, Inc.

Rohini R

Rohini R, MD

Ear, nose, throat (ENT)

Bayshore Health Centre, India

Seiji Kanazawa

Seiji Kanazawa, MD, PHD

Obstetrics and gynecology (OBGYN)

National Center for Child Health and Development, Japan

View our medical experts